A magyar módszer

Hujter, Mihály: A magyar módszer. Iskolakultúra, (2) 10. pp. 15-21. (1992)

[img] Cikk, tanulmány, mű
iskolakultura_1992_010_015-021.pdf

Download (234kB)
Item Type: Article
Journal or Publication Title: Iskolakultúra
Date: 1992
Volume: 2
Number: 10
Page Range: pp. 15-21
ISSN: 1215-5233
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 20. p.
Date Deposited: 2018. Aug. 22. 09:50
Last Modified: 2019. Nov. 06. 14:13
URI: http://misc.bibl.u-szeged.hu/id/eprint/43256

Actions (login required)

View Item View Item